MathSciNet Relay Station
MathSciNet bibliographic data
MR2903266 46A45 (40C05)
Başar, Feyzi; Çakmak, Ahmet Faruk Domain of the triple band matrix on some Maddox's spaces. Ann. Funct. Anal. 3 (2012), no. 1, 32–48.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement